# SDR QMLA2021012520002

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 5,788 hours, 28,025 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 5,778 hours, 8,205 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: ZRB2010010
- Part serial: 0156
- Condition: Malfunctioned
- Location: Oil Pressure
- Part time: 5,778 hours, 8,205 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRST OFF, THIS AIRCRAFT IS NOT MINE AND WAS EN ROUTE ON A CROSS COUNTRY FLIGHT TO ANOTHER BASE FOR USE DURING OTHER MAINTENANCE. IT HAD SIMPLY SHOWED UP UNANNOUNCED TO MY AIRPORT IN KINGMAN, AZ.  PILOT HAD ENCOUNTERED NR 2 ENGINE OIL PRESSURE RISING DURING FLIGHT.  UPON APPROACH, THE OIL PRESSURE CONTINUED TO RISE WITH NO TEMPERATURE CHANGES ACCOMPANYING THE ISSUE.  SAFELY LANDED AND CONTACTED MAINTENANCE.  I INVESTIGATED THE ISSUE AND CLEANED CONNECTORS FOR SENSORS ON ENGINE NR 2.  THE PILOT HAD GROUND RAN THE AIRCRAFT AND PULLED COLECTIVE LIGHTLY TO TRY TO DUPLICATE THE PROBLEM.  UPON SHUTDOWN OF ENGINE NR 1, THE OIL PRESSURE OF ENGINE NR 2 WAS ERRATIC, THE PRESSURE HAD BOUNCED ALL OVER THE PLACE VERY QUICKLY, FROM 0 TO THE TOP OF THE SCALE.  ALL THIS WITH NO OIL TEMPERATURE FLUCTUATIONS OR OTHER WARNINGS.  THIS LED ME TO BELIEVE THAT IT WAS A SIMPLE ISSUE OF OIL PRESSURE INDICATION.  I ORDERED THE OIL TEMPERATURE/PRESSURE SENSOR FOR ENGINE NR 2 AOG.  I HAD FINALLY RECEIVED THE PART AND INSTALLED IT ON SATURDAY, JANUARY 23RD.  WE NOW DO NOT HAVE A QUALIFIED PILOT TO TO RUN THIS AIRCRAFT.  IT IS MONDAY, JANUARY 25TH AND I AM STILL AWAITING A QUALIFIED PILOT TO RUN THIS AIRCRAFT AND VERIFY THE PROBLEM HAS GONE BEFORE IT CAN CONTINUE ITS PATH TO ANOTHER BASE.  DIFFICULTY: NO PILOT.
